# SDR SIMA2852

- Difficulty date: October 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: E95300013023
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNG CPCP-2 INSPECTION, FOUND RIGHT FLIGHT ATTENDANT SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW EO E9-5300-013.  (M)
